# SDR FDEA201310132484

- Difficulty date: October 13, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146N83262
- Condition: Corroded
- Location: Crease Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM INBD ANGLE BS 1320 -1340 FOUND CORRODED AROUND FASTENER HOLES.  REMOVED AND REPLACED IAW DWG 146N8322 SHT.1 REV.F. REPAIR IS MAJOR.
